Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Addicted to opium. Taking bupin anti-depression medication. Will super accelerated neuron regulation therapy help?

Hi sir was heavy opium addict for 3 years nd I went to psychologist he suggested me bupin nd few anti depression medicines now I m addicted completetelly on bupin and other anti depression medicines for 3 years but I m not able to reduce medicines .infact I m now completely addicted on my medicines , as I was addicted on opium in previous years , now I want Super accelerated neuron regulation therepy cud I take this therepy in XXXXX how much it cost ? Please answer me
Asked On : Thu, 18 Oct 2012
Answers:  2 Views:  2408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear sunnie
Thanks for consulting us.
Nothing to worry it is not too hard to quit those medicine. This medicines are not so bad like the opium you have taken in the past. You dont have to take it for long time also. thousands of person with these type of problem is getting cured everyday throughout the world.
No need for Super accelerated neuron regulation. there are hundreds of alternatives.
Just consult a good psychiatrist. Along with medicine a good counselling will also be helpful for you.
If required go to some DEADDICTION SPECIALIST.
Dont worry its just a matter of time.
Best of luck.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Psychiatrist Dr. Gourav Monga's  Response

welcome to healthcare magic

first of all, you don't have to continue medication for detoxification so long like you have taken

You don't need to undergo such procedure (super accelerated neuron regulation) as there are various other alternatives which are cheaper and easier and you can easily get weaned off from medication

All you need to do is discuss all this with doctor and you can change your psychiatrist.....

Hope it helps

Good Luck

Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor